skin-hair-icon
Spreading eczema on shin skin
My 2 different dermatologists gave me the same moisturiser called vennisula for itching due to eczema,I am using that moisturiser for 2-3 times a day still at night it flares to itch. There is also discolouration happened in patch. Now its itchins at its surrounding area as well. Please suggest any ither solution than using moisturiser.
35 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from eczematous dermatitis causing this itchy rashes... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Key word dryness Apply plenty of moisituriser Avoid sun dust cosmetic
Next Steps
it will resolve with help.of a derma
Health Tips
nothing to worry
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.